MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM TOTAL HCG (THCG) 450T

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM TOTAL HCG (THCG) 450T
Catalog Number 10995689
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated total human chorionic gonadotropin (thcg) result obtained on a patient sample on an atellica im 1300 analyzer.Siemens reviewed the instrument data files and the information provided by the customer and found that the auto check results were within the acceptable range.Quality control (qc) recovered acceptably on the day of the event, and no issues were reported with other patient samples and ruled out the total human chorionic gonadotropin (thcg) reagent problem.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse inspected the analyzer nd performed a complete service and found no problems related to the analyzer.There is no indication of a systemic reagent or analyzer related cause.Based on the available information, siemens determined that the cause of the erroneously elevated thcg result is unknown.The customer is operational.The device is performing according to the specification.No further evaluation is required.
 
Event or Problem Description
The customer reported that they obtained an erroneously elevated total human chorionic gonadotropin (thcg) result on a patient sample on an atellica im 1300 analyzer.The erroneous result was reported to the physician and was questioned.The sample was repeated twice on the same analyzer, and the repeat results were lower than the initial result.The repeat results were consistent with patient¿s clinical history, considered correct.A corrected report was issued with the result as <5 iu/l.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated thcg result.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM TOTAL HCG (THCG) 450T
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 1219913
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24914334
Report Number1219913-2026-00080
Device Sequence Number13060422
Product Code DHA
UDI-Device Identifier00630414600024
UDI-Public(01)00630414600024(10)96919366(17)260718
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Catalogue Number10995689
Device Lot Number96919366
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale